# SDR DLL14001719

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Aircraft time: 74,049 hours, 19,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 270250502
- Part serial: 791T
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, FLAPS REMAINED AT 14 DEG WHEN FLAPS SELECTED UP, FLAP/SLAT LOCK LIGHT CAME ON.  PER FIM REMOVED AND REPLACED LEFT AND RIGHT ASYM TRANSDUCERS.  LEFT BRAKE AND FLAP COMPARATOR SYSTEM NOW CHECKS NORMAL.
